# SDR V0XD20170817001

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331052
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKIN DAMAGED AT FRAME STATION 202.00 AT 2 O'CLOCK POSITION. REMOVED AND REPLACED SKIN IAW REO 670-53-11-1311, DATED 2017-08-15, SRM 51-24-36, 51-40-11, 51-42-06 AND CRJ700 NDTM 51-20-006.
